Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 516293, 6 pages
http://dx.doi.org/10.1155/2013/516293
Research Article

Existence and Global Uniform Asymptotic Stability of Almost Periodic Solutions for Cellular Neural Networks with Discrete and Distributed Delays

1Department of Mathematics, Hechi University, Yizhou 546300, China
2Department of Mathematics and Statistics, Guangxi Normal University, Guiling 541004, China

Received 29 September 2013; Revised 26 November 2013; Accepted 14 December 2013

Academic Editor: Samir Saker

Copyright © 2013 Zongyi Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Bai, “Existence and stability of almost periodic solutions of Hopfield neural networks with continuously distributed delays,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 11, pp. 5850–5859, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Cao, A. Chen, and X. Huang, “Almost periodic attractor of delayed neural networks with variable coefficients,” Physics Letters A, vol. 340, no. 2, pp. 104–120, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Chen and J. Cao, “Existence and attractivity of almost periodic solutions for cellular neural networks with distributed delays and variable coefficients,” Applied Mathematics and Computation, vol. 134, no. 1, pp. 125–140, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Huang, J. Cao, and D. W. C. Ho, “Existence and attractivity of almost periodic solution for recurrent neural networks with unbounded delays and variable coefficients,” Nonlinear Dynamics, vol. 45, no. 3-4, pp. 337–351, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Xiang and J. Cao, “Almost periodic solutions of recurrent neural networks with continuously distributed delays,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 12, pp. 6097–6108, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Liu and L. Huang, “Positive almost periodic solutions for recurrent neural networks,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 830–841, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Pinto and G. Robledo, “Existence and stability of almost periodic solutions in impulsive neural network models,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4167–4177, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Qin, X. Xue, and P. Wang, “Global exponential stability of almost periodic solution of delayed neural networks with discontinuous activations,” Information Sciences, vol. 220, no. 20, pp. 367–378, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Wang, “Existence and global attractivity of almost periodic solutions for delayed high-ordered neural networks,” Neurocomputing, vol. 73, no. 4–6, pp. 802–808, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Zhou, W. Zhao, X. Lv, and H. Zhu, “Stability analysis of almost periodic solutions for delayed neural networks without global Lipschitz activation functions,” Mathematics and Computers in Simulation, vol. 81, no. 11, pp. 2440–2455, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. X. Zheng, Theory of Functional Differential Equation, Anhui Education Publishing Press, 1994.